# SDR AALA202303293592

- Difficulty date: March 7, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A320*
- Aircraft serial: 7564
- Aircraft time: 17,601 hours, 6,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUT OUT LOWER AFT CORNER SHAPE FITTING AT FR 68 AND S23L. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-42-11.
